Bruising

Ravskel

Explorer
Joined
May 19, 2026
Messages
7
Reaction score
3
Location
MD
The 1st injection was uneventful, with no bruise at all.

On the 2nd one, there was a slight bit of discomfort, and the next morning I had a bruise.

Mostly I figure this comes down to being new at giving myself shots, but I wanted to check here anyway. Might my Reta be the problem? It appears completely normal and clear. I'm likely reading too much into it, but I'd rather be cautious.

TIA
 
Yeah, it's nothing to worry about. Just choose a spot a few inches away for your next pin and give that area time to recover.
 
woundcarping said:

You nicked a capillary. It's normal, nothing serious.
That is reassuring to hear. Bruises keep appearing on me without any clear pattern, though the thighs appear to be where they show up most often.
 
Yeah, I figure I pulled the same thing with this week's injection. It wasn't fun once it was done — a small bump showed up, and now there's a decent bruise there too. I'm blaming it on having less fat to stick the needle into 🤣
 
There have been several occasions where this has occurred for me. I don't take the precautions I ought to. On one instance, I somehow got the injection beneath my skin, and for a few days it resembled a large blister. 😁
 
When I first began and was figuring out the right dose, I ended up sticking the needle into the vial several times. That made the needle dull, and wow, I ended up with an ugly bruise and quite a bit of bleeding too. I figure I must have nicked a capillary because the needle was dull. Won't make that mistake again!
 
Imfrijole said:

When I first began and was figuring out the right dose, I ended up sticking the needle into the vial several times. That made the needle dull, and wow, I ended up with an ugly bruise and quite a bit of bleeding too. I figure I must have nicked a capillary because the needle was dull. Won't make that mistake again!
Aim the needle straight into the middle of the vial's stopper, since that area has less material to get through. It really helps, take it from someone using 31g 8mm syringes.
 
BNLFL said:

Imfrijole said:

When I first began and was figuring out the right dose, I ended up sticking the needle into the vial several times. That made the needle dull, and wow, I ended up with an ugly bruise and quite a bit of bleeding too. I figure I must have nicked a capillary because the needle was dull. Won't make that mistake again!
Aim the needle straight into the middle of the vial's stopper, since that area has less material to get through. It really helps, take it from someone using 31g 8mm syringes.
Thanks for sharing that — I'm 10weeks in and still figuring things out.

BNLFL said:

Imfrijole said:

When I first began and was figuring out the right dose, I ended up sticking the needle into the vial several times. That made the needle dull, and wow, I ended up with an ugly bruise and quite a bit of bleeding too. I figure I must have nicked a capillary because the needle was dull. Won't make that mistake again!
Aim the needle straight into the middle of the vial's stopper, since that area has less material to get through. It really helps, take it from someone using 31g 8mm syringes.
 
Ravskel said:

The 1st injection was uneventful, with no bruise at all.

On the 2nd one, there was a slight bit of discomfort, and the next morning I had a bruise.

Mostly I figure this comes down to being new at giving myself shots, but I wanted to check here anyway. Might my Reta be the problem? It appears completely normal and clear. I'm likely reading too much into it, but I'd rather be cautious.

TIA
Needles that are 8mm or longer can be beneficial
 
Back
Top